Doctor insights on:
Can Whey Protein Cause Nosebleeds
A nosebleed is a symptom in which there is enough bleeding in the nose for a person to see it coming out of the nose or taste it going down the throat. Nosebleeds are often due to a broken small blood vessel, and stop when a clot forms at the break in the blood vessel. ...Read more
No: Eating protein does not cause hypoglycemia (low blood sugar). If one is getting what he thinks are hypoglycemia symptoms, a primary care doctor can check it out to see if there is actual low blood sugar, or just symptoms similar to that of low blood sugar. On the other hand, what is being mixed with the whey protein? A smoothie with a lot of sugar may lead to hypoglycemia symptoms some time later. ...Read more
Avoid gmo: If it from GMOGet a more detailed answer ›
NO: You are already dependent on protein- we all need a certain amount of essential Amino Acids for good health. Taking when protein or other Amino Acids will neither increase nor decrease the amount that your body needs, except that as you develop more muscle mass you may need a bit more protein over time to maintain those muscles- but i would not consider that "dependency.". ...Read more
I drink whey protein iafter wake in the morning and it cause dizziness.but if drink during,after workout im all ok.i workout at evening.
I'm lifting weights, I want to know if whey protein powder is safe? Will it cause damage to the organs if taken?
Here are some ...: Whey protein powder has commercially made its way to the prominence of nutritional supplemental world by having higher protein and well-balanced nutrients than many others. So, it is good supplement if money permits, but not fix-all. The effect of intake relies on how and what your body functions. Despite these uncertainty, practicing healthy lifestyle without obsession is still the key to build.. ...Read more
Is whey protein is good for fat loss if we include it once dialy it's increase protein output n cause loss of fat because I can't eat meats I'm vegge ?
Healthy diet - whey: Yes, whey is an excellent source of protein. However, don't expect miracles just by adding it to your diet. You need a concerted approach with diet, exercise including weight training, and avoidance of certain pitfalls (binge eating, alcohol, junk food) to try and lose body fat. Eat more calories in the a.m., less at night too. A study showed you can eat the same amount, but different times =loss. ...Read more
Here are some ...: All available studies have revealed no conclusive evidence to cause kidney damage although possible increased risk of renal stone and possible stress onto the already sick kidneys. Generally speaking, their use for ordinary healthy kidneys should be okay and poses no known risk to the kidneys. More? To http://www.livestrong.com/article/261806-whey-protein-kidney-damage/. Best wishes ... ...Read more
No reasons to be...: I couldn't found reasons to support concern/connection of whey protein/mass gainer to ed. Note: healthy lifestyle + no overindulgence ; obsession = surest insurance to keep up free-flow circulation to distribute nutrition to nurture all tissues ; organs = more energy ; ability to display an active/vibrant life, sex included. Despite enlisting its mental ; physical causes, both are inseparable. ...Read more
What kind of whey protein can I take while on Prozac (fluoxetine) 40mg? I heard that certain whey protein can cause serotonin syndrom.
Thank you for your time.
Serotonin syndrome can be caused by taking high amounts of tryptophan with Prozac (fluoxetine) & other ssri's. Tryptophan occurs in many foods like dairy & turkey as well. Moderate tryptophan is safe.My favorite whey protein is whey cool: http://www.Rockwellnutrition.Com/p-designs-for-health-whey-cool-vanilla-organic-whey-protein#tablist
1 scoop has 500 mg of tryptophan so it should be safe if you limit to 1. ...Read more
No: Mixture of globular proteins isolated from whey, the liquid material created as a by-product of cheese production. Used as a dietary supplement for muscle building. Some people experience digestive issues following use like gas, bloating, cramps, headaches and irritability. If you heart is irregular see a physician for ekg and physical exam. If happen after the whey stop it and see a doctor. ...Read more
All if used right: I don't know of any whey protein powder that causes "massive weight gain." in general, weight gain comes from excessive starches &/or fats. Pure protein like whey does not cause this. But one will not have muscle gain just by eating whey- only by exercising as well! i strongly advise whey from grass-fed cows not given hormones & antibiotics, even better if processed at a low temperature. ...Read more
No evidence of that: Typically side effects of taking whey protein are focused on the digestive tract: reflux, bloating, gas, constipation, cramps, nausea, decreased appetite and upset stomach. It may also effect blood sugar levels and needs to be used with caution by those with diabetes. I see no side effect reports of hair loss. Safety has been tested for daily doses of 30 grams for six months. Good wishes:) ...Read more
Can protein powders such as optimum nutrition 100% whey protein cause hair loss or thinning if consuming? Thanks
My husband used to take whey protein, energy drinks and protein for muscle weight gain can it cause any disease?
Unlikely: It is unlikely that these substances will cause any peoblems. ...Read more
Does BCAA(branched chain amino acids) and whey protein causes erectile dysfunction or impotency???
Here are some ...: These nutritional supplements have been unknown to cause impotency / ED. For most people, there is no practical need for their use; however, they has been touted for muscle building which incites some men to get on their use. So, if their use sooths someone mentally and one has money to spare, use them judiciously without overindulgence, and seek pro-counseling as needed. ...Read more
Can creatine (or whey protein) use during an intense weight training regimen cause a hormonal imbalance? If so, can this lead to acne breakout?
Does allegra, (fexofenadine) azithromicin, whey protein shake and womans super ultra mega active vitamin intake. Can taking all of these cause trivora not to work?
Could taking an all in body building product reflex one stop xtreme cause broken bone not to heal contains whey protein creatine taurine etc?
Not likely-Who Knows: Whey is just a byproduct of cheese production, something else to sell by promoting customer illusions. Most evidence is that humans are adapted to perform best eating real food, not processed byproducts with lots of claims supported by no research (none required for food, food supplement products or claims.) at the same time, internal controls & body use far more likely relevant to bone healing. ...Read more
Grass-fed/rBGH free&: Much whey is a byproduct of regular milk production & comes from cows given rbgh. Choose whey from grass-fed cows not given hormones or antibiotics & processed at low temperatures. Good brands include whey cool, miracle whey and protein 17. See http://proteinpowder.Mercola.Com/miracle-whey-protein.Html and http://www.Grass-fedwhey.Com/. ...Read more
- Talk to a doctor online
- Can whey protein isolate cause sinus problems?
- Can whey protein cause skin rashes?
- Can anemia cause nosebleeds?
- Can flying cause a nosebleed?
- Can prozac cause nosebleeds?
- Whey protein causes diarrhea
- Whey protein causes cancer
- Does whey protein cause headaches?
- Can whey protein cause black stool?